# SDR YENA201701020012

- Difficulty date: January 2, 2017
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N942JB
- Make and model: Airbus A321-231
- Aircraft serial: 6279
- Aircraft time: 9,825 hours, 1,879 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 772369
- Condition: Failed
- Location: Emergency Lights
- Part time: 9,825 hours, 1,879 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE EMERGENCY LIGHTS DID NOT COME ON WHEN GROUND POWER FAILED. THEY WERE FLASHING INTERMITTANTLY. R & R THE BATTERY PACKS IAW AMM 33-51-38. P OPS CHECK GOOD.
